# SDR ASOA2015022712294

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SEGEMENT FS744.15-761.85.  LEFT SIDE HAS CORROSION.  SEAT TRACK AT FS 744.15-761.85 ON LT SIDE IS OUT OF LIMITS IAW REO 670-53-00-013.  R & R SEAT RAIL AT FS 744.15-761.85 ON LT SIDE IAW AMM 53-00-49-000/400-801 A11.
